# SDR DLM88030727

- Difficulty date: August 7, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 42,705 hours, 35,290 cycles
- Engine: Pwa JT8D219
- Engine time: 28,094 hours, 21,662 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Bracket
- Part number: 765404
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

LOUD NOISE FROM AFT LAV / LEFT ENGINE AREA. DIVERTED.   FOUND FUEL HEAT SUPPORT BRACKET BROKEN ON LEFT ENGINE.  REPLACED BRACKET RAN ENGINE.   ALL ENGINE INDICATIONS NORMAL
